# SDR DALA14030116802

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 62,270 hours, 17,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHEM-MILL INSPECTION.  FOUND FASTENER AT S4R, BS 360 DAMAGED WITH EVIDENCE OF LIGHTNING STRIKE. REMOVED DAMAGE AND INSPECTED, NO CRACKS FOUND , AND INSTALLED REPAIR  IAW SRM 53-00-01.
